I've been feeling body aches and pain
13 Mar 2013
clozepanm?is for anxiety my husbasnd has been taking for months no aches or pain ,could be something else going on with you but clonz,should just help you relax and sleep.good luck.maybe with long term use ? depends how long you have been on this? if you dont think anything else is going on consult your physian.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on simvastin and had awful muscle less,joint problems, aches and pain - have now stopped - but in spite of herbal remedies, vitamins, diet and ...
3 answers • 30 Mar 2010
diagnosed with UTI and prescribed Bactrim - 2nd day, bad muscle and joint aches, like I had the flu, but not really feeling bad, just very, very ...
2 answers • 19 Mar 2011
the past few weeks I have had severe joint and muscle pain,( hard to walk)I don't know if there is a connection or maybe another medications I ...
5 answers • 21 May 2011
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
I have been taking brand name wellbutrin for @ 20 years( generic didn't work for me at all) and have had painful muscle aches for @ 10 years, ...
4 answers • 10 Jan 2012